Dry Face And Blackheads After Using Doctor’s Cream?

Hello doctor, good night. R nI want to ask, I used cream from a beauty clinic, at first my face was just dull and acne scars on my cheeks (normal face is oily, supple, without blackheads). R nAfter that I started using skincare doctor since high school, at the beginning I was ordered to do facial peels, and blackheads grew and grew even after facials. The cream also didn’t improve the condition of my face, then switched to another doctor, that’s where my face was bright and free of blackheads after less than a month of wearing my blackheads and my face became dull dry because I used it together with a herbal mask (which makes my face dry) , then I moved to another doctor and it got a little brighter, but my face felt thin, the veins were visible around the cheeks and nose, it grew fine hairs, it got very dry so I peeled off, the sides of the nose always itchy sore and keep peeling, blackheads become more and more hard I stopped everything, my face became blistered and rough, growing acne that didn’t heal, my face looked saggy and old. r nI don’t know how to do it, I mashed honey, olives every day it didn’t work, it kept my face dry until it felt tight, getting duller, the blackheads and breakouts are getting more and more dull. r nIf I use the cream on my face, my face becomes lighter, then stop getting dull. r n r n Do I have to keep using the creams? It’s been 5 months my face is like that. Or I should just switch to organic skincare like apple vinegar, spiriluna mask, which is said to be able to treat dry face and stubborn blackheads. R nDo I think the cream that I use contains steroids / mercury? R nHow do I neutralize my face?. R nPlease help answer my complaint. r nThank you ….

1 Answer:

Hello Arneta,

Dry skin conditions can be caused by using too thick skincare, too much soap, not using sunscreen, dry air, hormonal changes, and the use of drugs such as acne medications. Dry and flaking skin can make your face look dull.

While blackheads are formed due to clogged skin pores and mixed with dead skin cells and excess oil, if infected by bacteria it can become inflamed and become acne.

For now, because you are on a doctor's cream treatment, the best step is to return to the treating doctor because the doctor knows the content of the cream and the condition of your skin. The doctor will evaluate your current skin condition and provide further treatment for you. Treatment can be by adjusting the dose of cream, changing the cream, and other measures if necessary.

If you feel it does not match the doctor's cream, it is better to wait up to about 3 months with the same doctor to see the effect of the treatment. It would be even better if you consult a dermatologist (SpKK or SpDV) in order to get more optimal treatment.

Regarding whether the cream contains steroids and mercury, you can ask the doctor who prescribes it directly. Generally doctors will not prescribe creams that contain mercury because mercury has serious side effects and should not be used in creams. As for steroids, doctors can give a cream containing steroids as a therapeutic step, for example to reduce acne inflammation, as well as post-peeling, laser, and dermaroller treatment. Creams containing steroids are usually only given for a limited time, for example 5 days. In special conditions, if given for more than 5 days the doctor will ask the patient to control first.

For now the best step is to go to a doctor or consult a dermatologist. Besides that, you can also do the following tips:

Use all hypoallergenic and non-comedogenic skincare. Reduce use of makeup Avoid touching your face before washing your hands. Avoid squeezing blackheads and pimples. Use moisturizer 2x a day. Use sunscreen in the morning. Drink plenty of water. use too much facial soap Avoid rubbing peeling skin If you use over-the-counter products, you can look for skincare with lactic acid content to remove dead skin cells so they don't clog pores and become blackheads and pimples. If you use over-the-counter products, always make sure you use the product. free that is registered with the BPOM and has a safe content. Do a patch test before using a new product. The patch test is done by applying cream to only one part of the face for 1 week and see the reaction. If a negative reaction occurs, stop using the product, if there is no negative reaction, the product can be continued The following articles are related to the topic of your question:

Dry facial skin
Blackheads

Thank you and hope it helps,

dr. Devika Y

: by

Related Question

Causes Temporary Blindness After Experiencing A Bump On The Chin Due To A Motorcycle Accident?

Causes Temporary Blindness After Experiencing A Bump On The Chin Due To A Motorcycle Accident?

(1 year ago)

Hello, I have had a motorcycle accident that caused the chin to collide. I got up and asked the condition of a colleague who was a motorcycle with me, in less than 10 seconds I imm...

Nutrition For 3rd Trimester Pregnant Women To Increase Fetal Weight?

Nutrition For 3rd Trimester Pregnant Women To Increase Fetal Weight?

(11 months ago)

Good afternoon, r nI am Laila Siva Fitriya, I am currently 34w pregnant and my fetus weighs 2kg .. r is it normal doctor .. r if for example not normal what should I eat so that my...

Overcoming Itching In The Throat And Inner Ear?

Overcoming Itching In The Throat And Inner Ear?

(1 year ago)

Hello, I want to ask these days my inner ear has often been itchy and sore. now this itchiness connects to the throat so I have to vibrate my throat so that the pain and itching di...

Leave a Reply

Your email address will not be published. Required fields are marked *